On the growth of averaged Weyl sums for rigid rotations

S. de Bièvre; G. Forni

Studia Mathematica (1998)

  • Volume: 130, Issue: 3, page 199-212
  • ISSN: 0039-3223

How to cite


de Bièvre, S., and Forni, G.. "On the growth of averaged Weyl sums for rigid rotations." Studia Mathematica 130.3 (1998): 199-212. <http://eudml.org/doc/216552>.

author = {de Bièvre, S., Forni, G.},
journal = {Studia Mathematica},
keywords = {asymptotic behaviour of Weyl sums; Cesàro-means; Liouville numbers},
language = {eng},
number = {3},
pages = {199-212},
title = {On the growth of averaged Weyl sums for rigid rotations},
url = {http://eudml.org/doc/216552},
volume = {130},
year = {1998},

AU - de Bièvre, S.
AU - Forni, G.
TI - On the growth of averaged Weyl sums for rigid rotations
JO - Studia Mathematica
PY - 1998
VL - 130
IS - 3
SP - 199
EP - 212
LA - eng
KW - asymptotic behaviour of Weyl sums; Cesàro-means; Liouville numbers
UR - http://eudml.org/doc/216552
ER -


  1. [AG] S. Aubry and C. Godrèche, Incommensurate structure with no average lattice an example of one-dimensional quasicrystal, J. Physique 47 (1986), no. 7, 187-196. 
  2. [B] M. Berry, Incommensurability in an exactly soluble quantal and classical model for a kicked rotator, Phys. D 10 (1984), 369-378. 
  3. [Be] J. Bellissard, Stability and instability in quantum mechanics, in: Trends and Developments in the 80's (Bielefeld, 1982//1983), S. Albeverio and P. Blanchard (eds.), World Sci., 1985, 1-106. 
  4. [CMPS] D. Crisp, W. Moran, A. Pollington and P. Shiue, Substitution invariant cutting sequences, J. Théor. Nombres Bordeaux 5 (1993), 123-137. Zbl0786.11041
  5. [DBF] S. De Bièvre and G. Forni, Transport properties of kicked and quasi-periodic Hamiltonians, J. Statist. Phys. (1998), to appear. Zbl0923.47042
  6. [D] J. M. Dumont, Summation formulae for substitutions on a finite alphabet, in: Number Theory and Physics, J. M. Luck, P. Moursa and M. Waldschmidt (eds.), Lecture Notes in Phys. 47, Springer, 1990, 185-194. 
  7. [G] G. Gallavotti, Elements of Classical Mechanics, Texts Monographs Phys., Springer, 1983. 
  8. [GLV] C. Godrèche, J. M. Luck and F. Vallet, Quasiperiodicity and types of order a study in one dimension, J. Phys. A 20 (1987), 4483-4499. 
  9. [K] A. Khinchin, Continued Fractions, The Univ. of Chicago Press, Chicago and London, 1964. Zbl0117.28601
  10. [Ke] H. Kesten, On a conjecture by Erdős and Szüsz related to uniform distribution modulo 1, Acta Arith. 12 (1966), 193-212. Zbl0144.28902
  11. [KN] L. Kuipers and H. Niederreiter, Uniform Distribution of Sequences, Wiley, New York, 1974. Zbl0281.10001
  12. [L] P. Liardet, Regularities of distribution, Compositio Math. 61 (1987), 267-293. Zbl0619.10053
  13. [LV] P. Liardet and D. Volný, Sums of continuous and differentiable functions in dynamical systems, Israel J. Math. 98 (1997), 29-60. Zbl0881.28012
  14. [Pa] D. A. Pask, Skew products over the irrational rotation, ibid. 69 (1990), 65-74. Zbl0703.28009
  15. [P1] K. Petersen, Ergodic Theory, Cambridge Univ. Press, Cambridge, 1983. 
  16. [P2] K. Petersen, On a series of cosecants related to a problem in ergodic theory, Compositio Math. 26 (1973), 313-317. Zbl0269.10030

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.